Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension theorems for nonlinear disjointly additive functionals and operators on Lebesgue spaces, with applications


Authors: Moshe Marcus and Victor J. Mizel
Journal: Bull. Amer. Math. Soc. 82 (1976), 115-117
MSC (1970): Primary 46E35, 46G99; Secondary 28A15
DOI: https://doi.org/10.1090/S0002-9904-1976-13982-1
Erratum, Volume 82: Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 353--353
MathSciNet review: 0402485
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Drewnowski and W. Orlicz, Continuity and representation of orthogonally additive functionals, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 17 (1969), 647-653. MR 41 #806. MR 256147
  • 2. J. F. C. Kingman and A. P. Robertson, On a theorem of Lyapunov, J. London Math. Soc. 43 (1968), 347-351. MR 37 #367. MR 224768
  • 3. I. Kluvanek, Lectures on vector measures, Lecture notes, Van Nostrand Mathematical Studies (to appear).
  • 4. M. A. Krasnosel'skiĭ, P. P. Zabreĭko, et al., Integral operators in spaces of summable functions, "Nauka", Moscow, 1966; English transl., Noordhoff, Groningen, 1975. MR 34 #6568. MR 206751
  • 5. M. Marcus and V. J. Mizel, Representation theorems for non-linear disjointly additive functionals on Sobolev spaces (to appear).
  • 6. V. J. Mizel, Characterization of non-linear transformations possessing kernels, Canad. J. Math. 22 (1970), 449-471. MR 41 #7495. MR 262890
  • 7. V. J. Mizel and K. Sundaresan, Representation of vector-valued non-linear functions, Trans. Amer. Math. Soc. 159 (1971), 111-127. MR 43 #5368. MR 279647

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E35, 46G99, 28A15

Retrieve articles in all journals with MSC (1970): 46E35, 46G99, 28A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13982-1

American Mathematical Society